# SDR AALA201609269020

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 65,108 hours, 24,194 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOXIC ODOR REPORTED IN BACK OF ACFT.  SMELLS LIKE DIESEL FUEL.  DURING TAKE OFF AND DURING TAXI IN.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND A FUEL LEAK AT TUBE ASSEMBLY ABOVE AND FORWARD OF THE APU AIR INTAKE AND REPLACED THE FUEL PACKINGS PER CMM 49-25-69 WITH NO LEAKS NOTED. MAINTENANCE ALSO FOUND THE TURBINE CAVITY VENT PACKINGS LEAKING ON THE APU AND REPLACED THEM IAW AMM 49-91-53.
